Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 168

1.

Allopurinol causing drug rash with eosinophilia and systemic symptoms syndrome: a challenging diagnosis.

Hassan S, Wetz R, Zouein E.

Int J Gen Med. 2011;4:789-92. doi: 10.2147/IJGM.S24953. Epub 2011 Nov 22.

2.

Drug reaction with eosinophilia and systemic symptoms syndrome (DRESS) syndrome associated with azithromycin presenting like septic shock: a case report.

Sriratanaviriyakul N, Nguyen LP, Henderson MC, Albertson TE.

J Med Case Rep. 2014 Oct 8;8:332. doi: 10.1186/1752-1947-8-332.

3.

The DRESS syndrome: the great clinical mimicker.

Fleming P, Marik PE.

Pharmacotherapy. 2011 Mar;31(3):332. doi: 10.1592/phco.31.3.332.

PMID:
21361742
4.

Skin rash, eosinophilia, and renal impairment in a patient recently started on allopurinol.

Jmeian A, Hawatmeh A, Shamoon R, Shamoon F, Guma M.

J Family Med Prim Care. 2016 Apr-Jun;5(2):479-481.

5.

Levetiracetam-induced drug reaction with eosinophilia and systemic symptoms syndrome.

Gómez-Zorrilla S, Ferraz AV, Pedrós C, Lemus M, Peña C.

Ann Pharmacother. 2012 Jul-Aug;46(7-8):e20. doi: 10.1345/aph.1R084. Epub 2012 Jul 3.

PMID:
22764327
6.

Allopurinol-induced DRESS syndrome.

Yaylacı S, Demir MV, Temiz T, Tamer A, Uslan MI.

Indian J Pharmacol. 2012 May;44(3):412-4. doi: 10.4103/0253-7613.96351.

7.

First report of lamotrigine-induced drug rash with eosinophilia and systemic symptoms syndrome with pancreatitis.

Roquin G, Peres M, Lerolle N, Dib N, Mercat A, Croue A, Augusto JF.

Ann Pharmacother. 2010 Dec;44(12):1998-2000. doi: 10.1345/aph.1P350. Epub 2010 Nov 23.

PMID:
21098750
8.

Exacerbation of allopurinol-induced drug reaction with eosinophilia and systemic symptoms by teicoplanin: A case report.

Taghvaye Masoumi H, Hadjibabaie M, Zarif-Yeganeh M, Arasteh O.

J Clin Pharm Ther. 2017 Oct;42(5):642-645. doi: 10.1111/jcpt.12556. Epub 2017 May 29.

PMID:
28556959
9.

Phenytoin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a case report from the emergency department.

Oelze LL, Pillow MT.

J Emerg Med. 2013 Jan;44(1):75-8. doi: 10.1016/j.jemermed.2011.05.052.

PMID:
21852061
10.

Ceftriaxone induced drug rash with eosinophilia and systemic symptoms.

Guleria VS, Dhillon M, Gill S, Naithani N.

J Res Pharm Pract. 2014 Apr;3(2):72-4. doi: 10.4103/2279-042X.137077.

11.

Drug reaction with eosinophilia and systemic symptoms syndrome associated with Nitrofurantoin.

Singh J, Dinkar A, Atam V, Gupta KK, Sahani KK.

J Res Pharm Pract. 2016 Jan-Mar;5(1):70-3. doi: 10.4103/2279-042X.176560.

12.

Adult with morbilliform rash and tattoo bullae.

Borok J, Hau J, Worswick S.

Dermatol Online J. 2016 Mar 16;22(3). pii: 13030/qt6q882186.

13.

Drug Rash with Eosinophilia and Systemic Symptoms Syndrome Due to Anti-TB Medication.

Kaswala DH.

J Family Med Prim Care. 2013 Jan;2(1):83-5. doi: 10.4103/2249-4863.109958.

14.

Drug reaction with eosinophilia and systemic symptoms syndrome probably induced by a lamotrigine-ginseng drug interaction.

Myers AP, Watson TA, Strock SB.

Pharmacotherapy. 2015 Mar;35(3):e9-e12. doi: 10.1002/phar.1550. Epub 2015 Mar 10.

PMID:
25756365
15.

[Allopurinol-induced DRESS complicated by hemophagocytic lymphohistiocytosis].

Korbi M, Youssef M, Ben Brahim H, Chaabane A, Mohamed M, Akkari H, Belhadjali H, Zili J.

Ann Dermatol Venereol. 2015 Dec;142(12):767-70. doi: 10.1016/j.annder.2015.03.026. Epub 2015 May 14. French.

PMID:
25982828
16.

Drug Reaction With Eosinophilia and Systemic Symptoms Induced by Valproic Acid: A Case Report.

Darban M, Bagheri B.

Iran Red Crescent Med J. 2016 Aug 6;18(9):e36825. doi: 10.5812/ircmj.36825. eCollection 2016 Sep.

17.

Difficult clinical management of antituberculosis DRESS syndrome complicated by MRSA infection: A case report.

Wang L, Li LF.

Medicine (Baltimore). 2017 Mar;96(11):e6346. doi: 10.1097/MD.0000000000006346.

18.

Acute tubular necrosis as a part of vancomycin induced drug rash with eosinophilia and systemic symptoms syndrome with coincident postinfectious glomerulonephritis.

Kim KM, Sung K, Yang HK, Kim SH, Kim HY, Ban GH, Park SE, Lee HD, Kim SY.

Korean J Pediatr. 2016 Mar;59(3):145-8. doi: 10.3345/kjp.2016.59.3.145. Epub 2016 Mar 31.

19.

Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) in an Adolescent Treated With Lamotrigine.

Ginory A, Chaney-Catchpole M, Demetree JM, Mayol Sabatier LM, Nguyen M.

J Pediatr Pharmacol Ther. 2013 Jul;18(3):236-40. doi: 10.5863/1551-6776-18.3.236.

20.

Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms (DIHS/DRESS): 11 years retrospective study in Thailand.

Hiransuthikul A, Rattananupong T, Klaewsongkram J, Rerknimitr P, Pongprutthipan M, Ruxrungtham K.

Allergol Int. 2016 Oct;65(4):432-438. doi: 10.1016/j.alit.2016.04.001. Epub 2016 Apr 28.

Supplemental Content

Support Center